CUSTOMER SERVICES: +44 (0)2045306707 | (0)7877970505

CUSTOMER SERVICES: +44 (0)2045306707 | (0)7877970505

Basket

Product Details

Ibuprofen Gel 5% 50g

£4.95

Ibuprofen Gel 5% w/w is effective for the relief of pain and inflammation in conditions such as backache, rheumatic pains, muscular pains, sprains, strains, lumbago and fibrositis.

20 in stock

Compare

Share

Description

Ingredients

Active Ingredient: Ibuprofen 5%w/w

Also contains purified water, ethanol, propylene glycol, diisopropanolamine, carbomer.

Suitable for

Adults, the elderly and children over 14 years.

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For adults, the elderly and children over 14 years: Please follow the instructions on the enclosed leaflet. Use this medicine only on your skin. Apply 1-4cm of gel up to three times a day. Do not use more than every 4 hours. If symptoms persist consult your doctor.

Hazards and Cautions

  • Do not use if you are allergic to ibuprofen, any of the ingredients, aspirin or any

    other painkillers.

  • Do not use if you are more than 6 months pregnant or if you are breast feeding.
  • Consult your doctor before use if you are taking aspirin, any other painkillers or if you are pregnant.
  • Keep all medicines out of the reach and sight of children.
  • Store below 25?C.
  • Do not use after the expiry date.

Precautions

  • This is a medicine. Please consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies.

KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

Select your currency
EUREuro